# SDR Y2PA20141124023

- Difficulty date: November 24, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N192US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47156
- Aircraft time: 75,170 hours, 88,259 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, DISCOVERED A CORRODED SEAT TRACK FROM STATION 236 - 280 RBL 54.  REPAIRED CORRODED SEAT TRACK FROM STATION 236 - 280 RBL 54 IAW DC9 SRM 51-30-2 & 51-30-1.
